# SDR SWAA2023050129427

- Difficulty date: April 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 61,807 hours, 36,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H EMERGENCY LIGHT BATTERY M1675 WILL NOT HOLD CHARGE<[01] REMOVED BATTERY PACK AT M1675 IAW AMM 33-51-06-960-805 STEP 4.E.(1) UP TO (4).;[02] OK TO INSTALL BATTERY PACK AT M1675;[03] INSTALLED NEW BATTERY PACK AT M1675 IAW AMM 33-51-06-960-805 STEP 4E.(5)(6).F.(1) AND WDM 33-51-12 PG. 2 SHEET 1. OPS CHECK GOOD. A-TAG# WN29929.;[04] VERIFIED STEP 3 AUDIT CW
